Affine characterizations of minimum and mode-dependent dwell-times for uncertain linear switched systems - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles IEEE Transactions on Automatic Control Year : 2013

Affine characterizations of minimum and mode-dependent dwell-times for uncertain linear switched systems

Abstract

An alternative approach for minimum and mode-dependent dwell-time characterization for switched systems is derived. The proposed technique is related to Lyapunov looped-functionals, a new type of functionals leading to stability conditions affine in the system matrices, unlike standard results for minimum dwell-time. These conditions are expressed as infinite-dimensional LMIs which can be solved using recent polynomial optimization techniques such as sum-of-squares. The specific structure of the conditions is finally utilized in order to derive dwell-time stability results for uncertain switched systems. Several examples illustrate the efficiency of the approach.

Dates and versions

hal-00760279 , version 1 (03-12-2012)

Identifiers

Cite

Corentin Briat, Alexandre Seuret. Affine characterizations of minimum and mode-dependent dwell-times for uncertain linear switched systems. IEEE Transactions on Automatic Control, 2013, 58 (5), pp.1304-1310. ⟨10.1109/TAC.2012.2220031⟩. ⟨hal-00760279⟩
496 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More